# SDR DALA2023032102092

- Difficulty date: March 21, 2023
- Submitted: March 21, 2023
- Operation: Air carrier
- Aircraft: N345NW
- Make and model: Airbus A320-212
- Aircraft serial: 399
- Aircraft time: 88,508 hours, 40,748 cycles
- System (JASC): 2701 · Control Column Section
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3245 PANEL MISSING ON TOP OF LEFT-WING OUTBOARD JUST FORWARD OF AILERON. CORRECTIVE ACTION: REPLACED PANEL AND SUPPORTING STRUCTURE FOR PANEL PER A320 AMM 27-14 AND 57-51 AND VARIOUS AIRBUS DRAWINGS AND REPLACED AILERON PER A320 AMM 27-14. (4045472)
